# SDR AALA20160401006

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 46,430 hours, 18,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  R1 DOOR EMER EVACUATION SLIDE FELL OUT OF POSITION WHEN DOOR OPENED BY CATERING.  SLIDE DID NOT DEPLOY.  INSPECTED SLIDE & REINSTALLED IAW AMM 25-66-01.
